MathSciNet Relay Station
MathSciNet bibliographic data
MR2166253 (2006e:13023) 13F20 (05C38 05C99)
Ohsugi, Hidefumi; Hibi, Takayuki Indispensable binomials of finite graphs. J. Algebra Appl. 4 (2005), no. 4, 421–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement